Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    75
  • comments
    102
  • views
    5904

Accutane Journey Day 30

mum44

727 views

Well, i Googled the smaller pore thing and the good news it confirmed that this does happen (Plus I Love my Pug agreed it is happening for her too... hi :) ), unfortunately it did seem to look like its a temporary thing just while on the Accutane....
My face is still a bit redder than usual but a) not noticeable when wearing make up and b) I would choose a red face over huge painful cysts any day! I do wish my eyes didn't get so tired and blurry in the evenings though, however they don't seem dry as I was expecting so thats a bonus!
My skin on the whole is not bad at the moment but I don't want to get carried away and hope that this is the start of the end not just a lull..



2 Comments


Oh my goodness!  The red face thing.  I got out of the shower a few hours ago and my face is still red.  I hope it goes away.  My nose is red too--so I look like Rudolph the red-nosed reindeer.  I did not notice my face being red before today.

No, I've never tried rice water (or heard of it), so I'll be googling that one.  Thanks.

2 more kinds of Chapstick arrived in my mail today.  I'm accumulating quite a collection.  Too bad none of them are getting rid of these dry lips.  The dryness is getting worse.  My lower lip split today & is super painful.

I'm not certain , but maybe our countries have different regulations on the necessary lab work.  I'm in the United States.  Where are you located?
I sure hope my insurance company covers it because it's expensive!  It will cost me $418.57 USD for these tests every month if they decide to not pay for it.
The labwork my doctor has ordered for next month is the same as last month:
Comprehensive Metabolic Panel w/eGFR
Lipid Panel
CBC w/Diff (Hgb, Hct, RBC, WBC, Plt. Diff)
hCG Quant

My blurry vision is getting more blurry during the day now too.  It's early afternoon for me right now & I'm noticing it is already bothering me.  It's much worse when I'm looking at a television or computer screen.

Share this comment


Link to comment

I'm in the UK...sorry to have brought the redness to your attention! :( My son even said to me this afternoon that my face looked really,really red, and there was me thinking it wasn't too noticeable under make up!
My lip split the other week too, so painful and I found it hard drinking a hot cup of tea (which I drink a lot of) as it burnt but I have found that applying lip balm every five minutes does help (not even exaggerating there).
Have you felt tired? the last week or so i've been feeling really wiped out and am not sure if its the medication or just a coincidence, I don't want to start blaming it for  any old thing that I may have felt anyway .
Our blood tests do seem to be different but yes is probably as we're in different countries (although i don't have enough medical knowledge to know what they all are...when the Doctor tells me my results are fine i just nod gratefully). Mine are..:
Renal (Na,K,Creatine)
Urea
Liver(Bili,ALP,ALT,TP,Alb)
Bone (Ca, ALP, Alb)
Cholesterol (Random)
Lipid Profile (Fasting)
FBC
Maybe I should google som eof these to see what they actually are!
And yes, my eyes are definitely worse when looking at a screen, its reassuring in a way to know that it is the Accutane not my eyes generally failing!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×